# SDR FDEA202501070027

- Difficulty date: January 7, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 96,107 hours, 23,459 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA31081
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE: #1 AIRCON COMPARTMENT CUTOUT UPPER AFT CORNER SUSPECT CRACK STATION   587.250 LONGERON 31 - LONGERON 33. FUSELAGE: #1 AIRCON COMPARTMENT CUTOUT UPPER AFT CORNER CRACK STATION 587.250   LONGERON 31 - LONGERON 33 CARRIED OUT REPAIR IN ACCORDANCE WITH SRM 53-20-15-2R   FIGURE 201 REPAIR 3. REPAIR CLASSIFIED AS CATEGORY B, REQUIRE INITIAL INSPECTION AT   4,000 FLIGHT CYCLE, REPETITIVE INSPECTIONS AT EVER 4,000 FLIGHT CYCLES AS PER SRM 53-20-  15-2R TABLE 201/REPAIR 3. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
